# SDR P2EA97064

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ATL - FLT 352 - NO EMERGENCY DECLARED.  FLAPS INOP, STUCK AT 1 DEGREE TRAILING EDGE, SLATS AT EXTEND, GAUGE READS R-1. NO INDICATION.  REPLACED FLAP CABLE FAC-1, PER MM 27-09-111A, 27-58-21A AND CHAPT 20.  (M)
